# SDR FDEA201207112540

- Difficulty date: July 11, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N55042
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 720 RBL 45 TO RBL 60 HAS CORROSION ON UPPER TEE.  R & R WITH FLOORBEAM FABRICATED AND INSTALLED IAW DWG 143N5504 SHT 2, REV B.  REPAIR IS MAJOR.
